Another pressure medication has been intercalary to the huge recall linking the medication to cancer-causing chemicals.
The FDA announced on Thursday that Torrent Pharmaceuticals Limited is recalling several batches of their Losartan Potassium tablets.
The office warning patients exploitation any of those medications to contact their doctor before they stop exploitation Losartan fully.
“Losartan is used to treat upset, hypertensive patients with Left bodily cavity Hypertrophy, and for the treatment of nephrosis in sort two diabetic patients,” authority officers explained during a statement.
Patients with medical questions on the recall or UN agency need to report an associate adverse reaction to the drug square measure asked to contact Torrent prescription drugs restricted at 1-800-912-9561. A different matter, NDMA, has also been found in the heartburn drug Zantac recently.
The drugmaker manufacturing generic versions of gastric antacid has already stopped distributing the medication however a recall has not been issued at this time.
FDA has issued a recall of sure numerous angiotensin receptor blocker (ARB) high-pressure medication containing valsartan, losartan, or irbesartan. This includes some combination tablets which contain valsartan and amlodipine or valsartan, amlodipine, and hydrochlorothiazide.
These medications square measure being recalled thanks to the presence of N-Nitrosodiethylamine (NDEA) or N-Nitrosodimethylamine (NDMA). NDEA and NDMA are industrial contaminants and both are on lists of chemicals suspected to cause cancer in people.
FDA maintains the foremost current lists of medication that square measure being recalled and people that don’t seem to be enclosed within the recall.
Not all valsartan-, losartan-, or irbesartan-containing medications are affected and being recalled. In a recent statement, the office reminded shoppers of the following.
It also is important to know that not all ARBs contain NDMA or NDEA, so pharmacists may be able to provide a refill of medication not affected by the recall, or doctors might suggest a different medication that treats the same condition.